A Note on Non-Generators of Full AFL's : preprint

Share/Save/Bookmark

Asveld, Peter R.J. and Engelfriet, Joost (1982) A Note on Non-Generators of Full AFL's : preprint. International Journal of Computer Mathematics, 12 (1). pp. 13-17. ISSN 0020-7160

open access
[img]
Preview
PDF
1MB
Abstract:We compare two definitions of non-generator for full AFL's, leading to two sets of non-generators for each full AFL . The main result gives a necessary and sufficient condition on such that these sets coincide.
Item Type:Article
Copyright:© 1982 Stichting Mathematisch Centrum
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/57729
Official URL:http://dx.doi.org/10.1080/00207168208803322
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page